Lortab has hydrocodone in it, a narcotic pain reliever. It has the opposite effect on me, I feel calmed, my heart rate goes down (in fact, it helps the heart skips Im prone to), and it lifts my mood. I know narcotics are not recommended for depression and anxiety (and I don't use them for that purpose), but they do work for both on me.
Some people are sensitive to narcotics, especially the nausea they can cause. Talk to your doctor about it. Narcotics also have the ability to drop your blood pressure, especially when rising from a laying or sitting position too quickly, and this can cause your heart rate to pick up a bit to get the blood to your head. Maybe that made you feel anxious. Most side effects from narcotic pain killers ( light headedness, nausea, etc.) go away if you lay down for a while when you feel that way.
Either way, talk to your doctor about it. He/she may have something else you can take.